On a problem of R. Häggkvist concerning edge-colourings of graphs

Bohdan Zelinka

Časopis pro pěstování matematiky (1978)

  • Volume: 103, Issue: 3, page 289-290
  • ISSN: 0528-2195

How to cite

top

Zelinka, Bohdan. "On a problem of R. Häggkvist concerning edge-colourings of graphs." Časopis pro pěstování matematiky 103.3 (1978): 289-290. <http://eudml.org/doc/21351>.

@article{Zelinka1978,
author = {Zelinka, Bohdan},
journal = {Časopis pro pěstování matematiky},
keywords = {Complete Bipartite Graph; Hamiltonian Circuit; Edge-Colourings},
language = {eng},
number = {3},
pages = {289-290},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On a problem of R. Häggkvist concerning edge-colourings of graphs},
url = {http://eudml.org/doc/21351},
volume = {103},
year = {1978},
}

TY - JOUR
AU - Zelinka, Bohdan
TI - On a problem of R. Häggkvist concerning edge-colourings of graphs
JO - Časopis pro pěstování matematiky
PY - 1978
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 103
IS - 3
SP - 289
EP - 290
LA - eng
KW - Complete Bipartite Graph; Hamiltonian Circuit; Edge-Colourings
UR - http://eudml.org/doc/21351
ER -

NotesEmbed ?

top

You must be logged in to post comments.